hrcak mascot   Srce   HID

Glasnik matematički, Vol. 35 No. 2, 2000.


Datum izdavanja: prosinca 2000.

Objavljen na Hrčku: 23. 11. 2006.
Sadržaj Puni tekst
Fiberwise retraction and shape properties of the orbit space (str.191-210) engleskipdf 650 KB
Sergey A. Antonyan, Rolando Jimenez, Sylvia de Neymet
Izvorni znanstveni članak
 
Some symmetric (71,15,3) designs with an involutory elation (str.211-214) engleskipdf 117 KB
Mirjana Garapić
Izvorni znanstveni članak
 
An improved inequality for k-th derivative of a polynomial (str.215-219) engleskipdf 157 KB
V. K. Jain
Izvorni znanstveni članak
 
Relative perturbation bound for invariant subspaces of Hermitian matrix (str.221-231) engleskipdf 319 KB
Ninoslav Truhar, Ivan Slapničar
Izvorni znanstveni članak
 
Symmetric block designs (61,16,4) admitting an automorphism of order 15 (str.233-244) engleskipdf 233 KB
Vladimir Ćepulić
Izvorni znanstveni članak
 
Iterated resolutions (str.245-259) engleskipdf 547 KB
Nikica Uglešić
Izvorni znanstveni članak
 
Fuzzy topological games, alpha-Metacompactness and alpha-perfect maps (str.261-270) engleskipdf 302 KB
Sunil Jacob John
Izvorni znanstveni članak
 
Symmetric (66,26,10) designs having Frob_55 as an automorphism group (str.271-281) engleskipdf 319 KB
Dean Crnković, Sanja Rukavina
Izvorni znanstveni članak
 
On the strict topology in non-archimedean spaces of continuous functions (str.283-305) engleskipdf 813 KB
A. K. Katsaras
Izvorni znanstveni članak
 
A note on quasi-isometries (str.307-312) engleskipdf 188 KB
S. M. Patel
Izvorni znanstveni članak
 
Integration of multifunctions with respect to a multimeasure (str.313-334) engleskipdf 711 KB
H. E. Brink, P. Maritz
Izvorni znanstveni članak
 
On isogenies of elliptic curves (str.335-337) engleskipdf 112 KB
Ivica Gusić
Izvorni znanstveni članak
 
Extension dimension of inverse limits (str.339-354) engleskipdf 498 KB
Sibe Mardešić
Izvorni znanstveni članak
 
Posjeta: 6.878 *